# SDR COMA9860102

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7157
- Engine: Ge CF343A1
- System (JASC): 7320 · Fuel Controlling System
- Part: Vg Actuator
- Part number: 505OT37G01
- Condition: Leaking
- Location: Lt Engine
- Part time: 3,272 hours
- Stage of operation: UK
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL DRIPPING FROM LEFT HAND ENGINE DRAIN.  REPLACED THE INBOARD VG ACTUATOR.
